Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have a rash foot with flu like symptoms, lower back pain, chills, frontal sinus head ache. Medication?

User rating for this question
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I have a rash about a foot long over my left hip along with flu like symptoms. Lower back pain migrating to knees with severe pain Drenching sweats alt with chills Temp 101.4 no appetite, frontal sinus headache
Posted Thu, 1 Aug 2013 in General Health
Answered by Dr. R.A. Singh 1 hour later
Thanks for writing your query.

After reading your post, it seems that you may be suffering from viral fever.
Viral fever can be associated with body rash along with bodyache (due to myalgia).

You can take paracetamol 500 mg for fever.
Bodyache will subside once you are afebrile.

I would also like to advise you that you should go for following investigations :-
1. Complete Blood Count(CBC).
2. Liver Function Test(LFT).
3. Urine examination.

Drink lot of pure water to maintain your hydration.

If the problem persists/increases get yourself clinically examined by your doctor.
More medical management can be planned according to the reports of the above mentioned investigations.

I hope this is helpful to you.
If you have any further query, I will be happy to help.

Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor